×

zbMATH — the first resource for mathematics

Found 82 Documents (Results 1–82)

100
MathJax
J. Math. Sci., New York 250, No. 4, 537-568 (2020); translation from Sovrem. Mat., Fundam. Napravl. 63, No. 2, 191-222 (2017).
PDF BibTeX XML Cite
Full Text: DOI
Sb. Math. 209, No. 1, 96-121 (2018); translation from Mat. Sb. 209, No. 1, 100-126 (2018).
MSC:  37C15 37C10 37E35
PDF BibTeX XML Cite
Full Text: DOI
J. Math. Sci., New York 225, No. 2, 195-219 (2017); translation from Sovrem. Mat., Fundam. Napravl. 57, 5-30 (2015).
PDF BibTeX XML Cite
Full Text: DOI
Ji, Lizhen (ed.) et al., Fifth international congress of Chinese mathematicians. Proceedings of the ICCM ’10, Beijing, China, December 17–22, 2010. Part 1. Providence, RI: American Mathematical Society (AMS); Somerville, MA: International Press (ISBN 978-0-8218-7586-5/pbk; 978-0-8218-7555-1/set). AMS/IP Studies in Advanced Mathematics 51, pt.1, 171-181 (2012).
PDF BibTeX XML Cite
Full Text: arXiv
Arthur, James (ed.) et al., Representation theory of real reductive Lie groups. AMS-IMS-SIAM joint summer research conference, Snowbird, UT, USA, June 4–8, 2006. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4366-6/pbk). Contemporary Mathematics 472, 175-213 (2008).
MSC:  22E50 22E30
PDF BibTeX XML Cite
Dito, Giuseppe (ed.) et al., Poisson geometry in mathematics and physics. Proceedings of the international conference, Tokyo, Japan, June 5–9, 2006. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4423-6/pbk). Contemporary Mathematics 450, 103-111 (2008).
MSC:  53D17 37C15 37J25
PDF BibTeX XML Cite
AIMS Series on Differential Equations and Dynamical Systems 1. Springfield, MO: American Institute of Mathematical Sciences (ISBN 978-1-60133-001-7/hbk). xxiii, 552 p. (2006).
PDF BibTeX XML Cite
Izv. Math. 66, No. 2, 223-284 (2002); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 66, No. 2, 3-66 (2002).
PDF BibTeX XML Cite
Full Text: DOI
Lerman, L. (ed.) et al., Methods of qualitative theory of differential equations and related topics. Dedicated to the memory of E. A. Leontovich-Andronova. Transl. ed. by A. B. Sossinski. Providence, RI: American Mathematical Society (AMS). Transl., Ser. 2, Am. Math. Soc. 200(48), 107-134 (2000).
MSC:  37C05 37C15
PDF BibTeX XML Cite
Astérisque. 257. Paris: Société Mathématique de France, 161 p. (1999).
MSC:  11F70 22E55 18G30 11-02
PDF BibTeX XML Cite
Ukr. Math. J. 42, No. 2, 134-140 (1990); translation from Ukr. Mat. Zh. 42, No. 2, 153-159 (1990).
Reviewer: Sheng Liren
MSC:  37C80 54H20 37B99 57R50
PDF BibTeX XML Cite
Full Text: DOI
Ukr. Math. J. 39, No. 1, 15-21 (1987); translation from Ukr. Mat. Zh. 39, No. 1, 21-28 (1987).
Reviewer: A.Klíč
MSC:  37B99 57R50 54H20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
Software